# SDR DALA2023111609437

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 55,481 hours, 38,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY EXIT LOWER DOOR LIGHTS INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHTS BATTERY POWER SUPPLY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #4996416)
